MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 1014651
Medical Device Problem Codes Communication or Transmission Problem (2896); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported communication problem was unable to be confirmed during returned device testing.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported communication problem appears to be related to operational context.The optical fiber of the catheter was noted to be broken, which caused the reported communication problem and observed poor imaging results (multiple internal and external rings).In this case, it is likely that the optical fiber break was caused by the use or handling techniques employed.The guidewire exit notch was noted to be torn, which is consistent with the catheter being inserted onto and withdrawn from a guidewire; however, the noted tear is unrelated to the reported communication problem.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported during preparation with the dragonfly opstar imaging catheter, an error "manually unload the catheter continued by 3 steps" message displayed.Therefore, the imaging catheter was not used in the patient and another dragonfly opstar imaging catheter was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.Returned device analysis found the guidewire exit notch was torn for a length of approximately 2mm.

Brand Name
DRAGONFLY OPSTAR¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23908989
Report Number2024168-2025-12253
Device Sequence Number10024691
Product Code DQO
UDI-Device Identifier05415067031129
UDI-Public(01)05415067031129(17)260116(10)10139304
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K230411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model Number1014651
Device Catalogue Number1014651
Device Lot Number10139304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown